# SDR SWAA2021081798871

- Difficulty date: July 7, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Drain Mast
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** DRAIN MAST BRACKET; EVIDENCE OF CORROSION. BS993; LBL18; WL183 / REMOVED DAMAGED DRAIN MAST FITTING BS993 LBL18 W/L183. LOCATED; DRILLED; AND INSTALLED NEW DRAIN MAST FITTING IAW SRM 51-40-02-0G-0 AND DWG 147A7443. PERFORM A GOOD HEATER GROUND AND AIRMODE TEST IAW M/M 30-71-00-720-801
